# SDR VTZA97481

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 2260971
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6311 - EWR-IAD - RETURNED TO GATE DUE TO RIGHT FUEL BOOST PUMP INOP.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MX INSPECTED AND OPENED DMI 10637, MEL 28-6.  MAINTENANCE CLOSED DMI 10637 ON 8-26-97 BY REMOVING AND REPLACING BOOST PUMP CANISTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURNED TO SERVICE.  (M)
